MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA CAPIOX®FX; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO CORPORATION, ASHITAKA CAPIOX®FX; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number CX*FX25RW
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1: patient identifier: no patient involvement.A2: age & date of birth: no patient involvement.A3: patient sex: no patient involvement.A4: weight: no patient involvement.A5: ethnicity: no patient involvement.A6: race: no patient involvement.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E1: initial reporter name: unknown.E1: establishment name: (b)(6).E1: phone number: unknown.E3: occupation: unknown.G4: 510(k) no.: k130520.The actual device is not available for return; therefore, an evaluation of the actual device was unable to be conducted, however a video was obtained.Confirmation of the provided video it was observed that the tube of the sampling line was fractured.The manufacturing record and the shipping inspection record of the actual device no anomaly was found.Past complaint file of the involved product code/lot number no other similar report was found.Based on the investigation results, no anomaly was found in the manufacturing records.The cause of this case was thought to be some kind of impact load applied to the tube of the sampling line from shipment to the time of use.From our experience, it was thought possible that it became fractured when an impact load is applied while the tube is cooled.As a result of confirming the temperature in urumqi from shipment to the time of use, it was recognized that there was a period of low temperature.However, since the actual device could not be confirmed, it was not possible to clarify the cause of the occurrence.Relevent ifu reference: if the product is dropped during set-up, do not use it.Replace with another device.Terumo medical corporation (tmc) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.
 
Event or Problem Description
Terumo medical corporation received the following reported information: the sampling tube broke at the connection to the blood inlet port of the reservoir.The procedure outcome was not reported.There was no harm to the patient reported.

Brand Name
CAPIOX®FX
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya-shi, shizuoka 418-0 015
JA  418-0015
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418-0 015
JA   418-0015
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key24480161
Report Number9681834-2026-00032
Device Sequence Number16007688
Product Code DTZ
UDI-Device Identifier04987350701046
UDI-Public(01)04987350701046(17)280831(10)250916
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K071494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCX*FX25RW
Device Catalogue NumberCX*FX25RW
Device Lot Number250916
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown